# SDR AALA991166

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1421K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11404
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 900045
- Condition: Defective
- Location: Apu
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LGA - FLT 1084 - EN ROUTE YYZ-LGA - APU FIRE AND AUTO SHUTDOWN DISCHARGED AGEN DURING IN FLIGHT.  LANDED LGA WITHOUT FURTHER INCIDENT.  REPLACED APU FIRE DETECTION CONTROL UNIT FIRE WARNING.  REPLACED APU FIRE BOTTLE, APU FUEL SOLENOID IGNITER BOX, AND BOTH IGNITER PLUGS.  ACCOMPLISHED OPERATION AND LEAK CHECK OF APU.  CHECKED APU AND TAIL COMPARTMENT WITH BOTH ENGINES AT HIGH POWER.  NO LEAKS DETECTED.  INSPECTED APU ENCLOSURE, NO FIRE DAMAGE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
